# SDR ASOA06303

- Difficulty date: March 14, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, THE CREW REPORTED SMELLING SMOKE AND RECEIVING AN AMBER SMOKE LAV MESSAGE.  NO VISUAL COMFIRMATION OF SMOKE.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO DEFECTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
